# SDR SWAA2021050607304

- Difficulty date: March 2, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 42,717 hours, 25,213 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB UPPER SLIDING SEAL CRACKED @ L/E APPROX 2' LONG / R&R L/H HORIZONTAL STAB. FWD UPPER SLIDING SEAL REF AMM 53-31-31.
